After taking propranolol, my heart rate was 110 bpm. Is that normal? Felt slight dizziness. Thank you.

Not normal. Propanol is a beta blocker and it usually reduces your heart rate. It shouldn't increase your heart rate at all unless you have developed an abnormal reaction to it. Please go to your nearest emergency department as you may be at risk of developing an arrhythmia .
BB slow heart? When and how much and what for are you taking BB? What were you doing when heart 110? Happy to do 2nd opinion.

Related Questions

Is a heart rate of 42 at night dangerous? I have WPW syndrome and on propranolol. I wake up dizzy sometimes.

WPW bradycardia. Bradycardia is not uncommon during sleep however if symptoms develop the HR needs to be addressed. Please see your cardiologist to evaluate and possibly adjust your propranolol dose. Read more...
Report. You should report to your cardiologist about this -- so he could monitor your heart properly and perhaps help with your dizziness also. The heart rate below 50 is generally too low. Read more...
WPW bradycardia. A heart rate of 42 bpm is slow but not necessarily dangerous. Propanolol is used to prevent attacks of supraventricular tachycardia (SVT) but may cause bradycardia. See your physician to find the optimal dose of beta blocker (propanolol) which prevents episodes of SVT while minimizing bradycardia. Read more...
Not really. It really depends on the condition of your heart. A low heart rate is dangersous in someone with a weak heart, such as someone who has had many heart attacks and has weak heart muscles. At your age, your body has probably compensated for the low heart rate by constriting your peripheral blood vessels, preserving flow to your organs. Read more...
WPW propranolol. WPW w/ mild symptoms can be treated w/ different meds, depending on what EKG shows. Without seeing yours, not sure if Inderal (propranolol) is best choice; it slows heart rate & lowers blood pressure, which may be why U feel dizzy. Discuss this med & your symptoms w/ GP or cardiologist. You may need electro-cardioversion to treat your WPW. HR in young/athletic may be OK except if side effects not tolerated. Read more...
Not really. There is nothing particularly dangerous about a low heart rate. Some athletes naturally have heart rates in the 40s. The difference is yours is being artificially held low by the medicine. Dizziness would therefore be a side effect of the medicine and you should speak to your cardiologist regarding this. Low heart rate is only dangerous if you have pauses in your rhythm which happens with age. Read more...
H.R of 42 can be - Dangerous. See U r Cardiologist. Propranolol dose need to be adjusted, or changed to another drug.Sometime low heart rate like this can trigger tachyarrhythmia and other complications. See the MD. Read more...

Heart rate slowed to low 50's. Always 80's - 90's. on 2 occasions in the last month it was so slow I became dizzy. Lasted +_ 3 min. Exercise less now than before. Worry or normal?

See a doctor. Looking at your history you probably have a heart condition and need to be worked up. If you are dizzy when your heart rate drops to 50 you need to call an ambulance next time. Read more...
Be seen. Would definitely recommend you be seen to rule out any major and possibly even life threatening cardiac arrhythmia. A holster moniter can sometimes be used to determine what is actually happening when you are experiencing those symptoms. Read more...